# SDR RAAAOOE037

- Difficulty date: August 28, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,190 hours, 37,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW 11 FLOOR PROXIMITY LIGHT WOULD NOT TEST.  REPLACED BATTERY, OPS CHECK GOOD PER ECO 86-26.
